# SDR AALA202109098567

- Difficulty date: September 6, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 36,532 hours, 15,028 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Sheared
- Location: L1 Door Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR UPPER FORWARD LATCH CRANK TORQUE TUBE SHEARED OFF. REMOVED AND REPLACED NEW UPPER LATCH CRANK (AALA202109098164) AND BEARING PER AMM 51-40-00.
